# SDR FDEA202008152053

- Difficulty date: August 15, 2020
- Submitted: August 31, 2020
- Operation: Air carrier
- Aircraft: N383FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46616
- Aircraft time: 99,198 hours, 42,323 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: ARB1299108
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FIXED LEADING EDGE, SUSPECT RIB CRACKED, NEXT TO UPPER SPAR CAP AT   APPROX STA XORS 220. (MARKED. FIRE BOTTLE AND HEAT DUCT PREVENT CLOSE   EXAMINATION) REPAIRED R/H WING L/E CRACKED RIB AT STA. XORS 220 WITH REPAIR DOUBLER PER SRM 57-  20-00 FIG.1 SHT.1
